1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. Liked anything that you read here? You may nominate it as the Finest Posts!
    Dismiss Notice
  4. What can you teach someone online? Tell us here!
    Dismiss Notice
  5. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Tablets for nausea is safe.Advice pls

Discussion in 'Pregnancy & Labor' started by star10, Mar 26, 2010.

  1. star10

    star10 New IL'ite

    Messages:
    18
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    Hi all,
    currently iam 7weeks 5 day pregrant. i am having severe vomiting and nausea. i asked dr,she gave me ondansetron odt 4mg tablets substituted for zofran). i took only one per day.but as per presription take 6-8 hrs as needed for nausea.but i took only one per day.is it safe to take tablets for nausea and vomitting? if stop the tablets i throw up all the time nearly 8-10 times.then i take the tablet.

    and one more quetion when will the morning sickness go away?

    pls advice friends as i live in USA.i dont have any body to ask this.
    Thanks in advance
    star10 :)
     
    Loading...

  2. womenz

    womenz New IL'ite

    Messages:
    17
    Likes Received:
    4
    Trophy Points:
    3
    Gender:
    Female
    My personal advice is that plz avoid all these medicines during this period.nausea,vomiting,moring sickness..all these are only natural symptoms..and differ from woman 2 woman.

    Although nausea and vomiting during the first few months of pregnancy can make this difficult, try to eat a well balanced diet and take prenatal vitamins.
     
    Last edited by a moderator: Mar 26, 2010
  3. Shilpa Pratheep

    Shilpa Pratheep Bronze IL'ite

    Messages:
    271
    Likes Received:
    15
    Trophy Points:
    33
    Gender:
    Female
    It is absolutely fine to take tablets. It is scientifically proven that these tablets will not do any harm to the fetus
     
  4. marina20

    marina20 Bronze IL'ite

    Messages:
    516
    Likes Received:
    6
    Trophy Points:
    40
    Gender:
    Female
    Hi Star,

    I was perfectly fine till 6W3D and was constantly worrying y i dont have any symptoms, then on 6W4D my vomitings started, every 15-20 mins and that day itself i vomited around 20 -25 times, the next day went to doctor and was prescribed Navidoxine tablets 2wice a day. However, i was taking one tablet and felt better for 30 hrs, so i repeated the tablets evry 30 hrs and my doc has assured me 100 times saying these tablets are 100 percent safe.

    i kept on taking tablets until 12 weeks and still now i am vomiting (4-5 times) but can manage without tablets and it depends from person to person when this subsides..so don worry much.
     
  5. Kumarimouni

    Kumarimouni Senior IL'ite

    Messages:
    129
    Likes Received:
    1
    Trophy Points:
    18
    Gender:
    Female
    iam also facing that nausea pb.iam now 13th week.but my dr given that medicine but told that try to never use.because it will effect baby.but i have to go india ,so she adviced me to take on that time in flght if necessary.
    my mother also told same thing.
    so try to never use.
    ok hope the best.
    this is my opinion only.so dont think in -ve.
     
  6. shrutidunwoody

    shrutidunwoody Bronze IL'ite

    Messages:
    374
    Likes Received:
    42
    Trophy Points:
    48
    Gender:
    Female
    Hi Star

    I just advise you that do as the doctor says.If doctor say there is no harm in taking tablets then you should not worry. I had severe nausea and vomitting from my 6th week.I couldnt even drink water as i would just vomit after drinking water even. My doctor gave me some tablets. I asked her whether it is safe and she assured me that it is absolutely safe. Now i am in my 9th week and my nausea and vomitting has very much reduced and i am feeling much better.

    Nausea and vomitting is very hard to deal with. It just makes you sick and you tend to put down weight also which is not good during pregnancy. So just relax and ask the doctor once again regarding the nausea tablets and if the doctor is fine just go ahead and take it.
     
  7. nithyadavidson

    nithyadavidson Bronze IL'ite

    Messages:
    276
    Likes Received:
    16
    Trophy Points:
    33
    Gender:
    Female
    Hi Star,

    I too had severe vomiting from 8th week till 4th month. I lost nearly 5 kgs due to this. At first I was also very reluctant to take the tablets but I had no other choice and took it. After that I was OK. Only in my 5th month vomit completely stopped with out the tablets. Now I have completed 34 weeks and in scan by God's grace everything is normal. So don't worry and enjoy your pregnancy.

    All the Best :cheers
     

Share This Page